CSpace
关于凸函数M-估计的崩溃点
贾沛璋
1991
Source Publication天文学报
ISSN0001-5245
Volume032Issue:004Pages:429
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36189
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
贾沛璋. 关于凸函数M-估计的崩溃点[J]. 天文学报,1991,032(004):429.
APA 贾沛璋.(1991).关于凸函数M-估计的崩溃点.天文学报,032(004),429.
MLA 贾沛璋."关于凸函数M-估计的崩溃点".天文学报 032.004(1991):429.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[贾沛璋]'s Articles
Baidu academic
Similar articles in Baidu academic
[贾沛璋]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[贾沛璋]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.